# SDR 9705549994

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8979E
- Make and model: Doug DC-9-31
- Aircraft serial: 47328
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO MSP UPON GEAR EXTENSION, GEAR UNSAFE LIGHT REMAINED ILLUMINATED ALONG WITH THREE GREEN LIGHTS.  CYCLED GEAR AND INDICATIONS WERE NORMAL FOR APPROXIMATELY THREE MINUTES, THEN RED LIGHT ILLUMINATED AGAIN.  FLIGHT CONTINUED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED LEFT DOWNLOCK GEAR SWITCH AND SHORTED CANNON PLUG.  GEAR OPERATIONAL CHECK OK.
